# SDR SWIA201743691

- Difficulty date: August 6, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 38,587 hours, 32,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER DOOR THRESHOLD HAS CORROSION, BETWEEN BS 319 TO 349.   REMOVED AND REPLACED SERVICE DOOR LOWER SILL ANGLE IAW SRM.
